# SDR JJBA20120718010

- Difficulty date: July 18, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 29,190 hours, 40,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, CREW NOTICED THE LT CEILING EMERGENCY LIGHTS WERE INOPERATIVE.  GROUND MX CREW RESET THE SYSTEM POWER AND PERFORMED AN OPS CHECK OF THE EMERGENCY LIGHTS WHICH PRODUCED A SATISFACTORY RESULT.  THE ACFT WAS RETURNED TO SERVICE.
